Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Simple linear regression with interval censored dependent and independent variables

Texto completo
Autor(es):
de Lima Taga, Marcel F. [1] ; Singer, Julio M. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Dept Estat, Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: STATISTICAL METHODS IN MEDICAL RESEARCH; v. 27, n. 1, p. 198-207, JAN 2018.
Citações Web of Science: 0
Resumo

We consider a simple linear regression model that accommodates situations where both the dependent and the independent variables are interval censored. We obtain maximum likelihood estimators of its parameters and compare their performance with that of estimators derived under ordinary linear regression models. We also develop prediction intervals for the response and illustrate the results with data from an audiometric study designed to evaluate the possibility of prediction of behavioural thresholds from physiological thresholds. (AU)

Processo FAPESP: 13/21728-2 - Uso de modernas técnicas de autópsia na investigação de doenças humanas (MODAU)
Beneficiário:Paulo Hilário Nascimento Saldiva
Linha de fomento: Auxílio à Pesquisa - Temático